I doubt that the liver damage (if that is actually what the triglyceride numbers represent) is due to niacin. The only way I can see this being the case is if you are predisposed to liver problems. Though Livestrong.com does mention the many possible complications of niacin overdose, the article in question does not mention what such a dose is. However, other articles do.
"Consuming large doses – 3 g or more daily – of niacin may damage the liver and has been reported in 2 to 3 percent of individuals, according to Drugs.com. Individuals with a history of liver disease, alcohol abuse and sulfonylurea use may be at an increased risk of liver damage from niacin use. Persistent fatigue, weight loss and nausea may be indicators of liver toxicity."
Read more: http://www.livestrong.com/article/320113-side-effects-of-niacin-500-mg/#ixzz2fMGyVBZK
I looked at your multivitamin and saw that the type of niacin there is niacinamide, usually considered a less potent form than nicotinic acid. If I was looking at the right vitamin your niacin intake from that source is 125 mg. This should not cause any problems. Over the counter niacin supplements are used to treat pellagra, cholesterol levels, boost HGH and improve sleep. These supplements usually contain 500mg of niacin in the form of niconitic acid.
Further information on niacinamide:
“Niacinamide side effects may include dizziness, stomach upset, nausea, gas, jaundice, vomiting, mouth pain, gout, irregular heartbeat, vision loss, ulcers, liver toxicity and a decrease in insulin sensitivity, especially at doses above 2 to 3 g per day.”
Read more: http://www.livestrong.com/article/446862-the-toxicity-of-niacinamide/#ixzz2fMJgCdJ2
And once again, niacinamide is less potent than nicotinic acid:
"Supplemental niacin in the form of nicotinic acid at doses of 500 to 1000 mg or higher has pharmacological benefit but with the risk of side effects."
Read more: http://www.livestrong.com/article/443080-how-much-niacin-can-be-safely-taken-daily/#ixzz2fMLy7jUT
In short, your niacin intake should not be problematic. Even the amounts found in most B-complex vitamins are plenty safe for almost everyone. Unless you are taking 500+ mg per day, you seem safely below the threshold of liver issues. I believe you must look elsewhere in your formula to find the issue.